Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have had chemotherapy and Radiotherapy for breast cancer, have blocked ears. What now?

I have had chemotherapy and Radiotherapy for breast cancer and completed the Radiotherapy just before christmas and since then have had blocked ears. My doctor had my ears syringed twice and gave me a nasal spray which I used for two weeks but my ears are still blocked and now my right ear seems to have fluid in it. Please help me doctor. Carmen
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
It is important to know what chemotherapy was given to you and also the pathological diagnosis of the cancer you have suffered from. Anyway, as you mention breast cancer probably it is infiltrating duct cancer as this is the common diagnosis. It is not clear from your question whether any surgery was done or not, are you put on any hormonal therapy or not. These issues will be dealt by your consultant oncologist. Your present problem is repeated blockage of right ear and feeling of presence of fluid in it. This complaint is not related to your malignant disease process. It may be due to secretory otitis media. Middle ear inflation with or without antibiotics may be an options. consult with your otorhinolaryngologist.
take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor